# SDR 2004UALA00180

- Difficulty date: March 1, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N397UA
- Make and model: Boeing 737322
- Aircraft serial: 24672
- Aircraft time: 39,125 hours, 27,465 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT ST 1016 RBL 18 RT STRINGER.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND FILLER.
